Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Muscle fasciculations all over body. Having postural orthostatic tachycardia syndrome. Anxious of having fibromyalgia?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
I am getting muscle fasciculations all over my body. tricep, calf, thigh, stomach, even butt?! anyway I have P.O.T.S and possible autoimmune ,should I be worrying about this ?! I don't want ANOTHER test and ANOTHER doctor.... its been going on for 2 months doesn't hurt muscle just moves than eventually it goes away but itll pop up in another area. I also may have fibromyalgia my doctor said (im skeptical) but this is making me really anxious keep note I had a negative skin biopsy for Peripheral neuropathy and negative MRI brain and normal lab values (CBC CMP MG)
Posted Sun, 11 Aug 2013 in Brain and Spine
Answered by Dr. Raju A.T 7 days later

Thanks for your query.

Considering your underlying conditions I relate your symptoms of fasciculation to them. Such nerve conduction defects are seen associated with condition like POTS and autoimmune dysfunction.

A negative skin biopsy for neuropathy do not rule out physiological defect in the nerves. You may have to take Multivitamin supplements to get rid of the symptoms of nerve conduction defects you have.

Hope, I answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor